# SDR WVER201662336801

- Difficulty date: June 23, 2016
- Submitted: June 23, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 32,830 hours, 23,780 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD LBL 30, STIFFENER IS CRACKED AT TOP APPROXIMATELY 0.25" LONG.  REPAIRED IAW SRM 53-11-10-2001-005-A01.
